On a problem concerning conservative transformations

K.A. Post

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)52-54
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume69
Issue number1
Publication statusPublished - 1966

Cite this

@article{7bd1f07abe16400c9a5655b24b20177f,
title = "On a problem concerning conservative transformations",
abstract = "No abstract.",
author = "K.A. Post",
year = "1966",
language = "English",
volume = "69",
pages = "52--54",
journal = "Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences",
issn = "0023-3358",
number = "1",

}

On a problem concerning conservative transformations. / Post, K.A.

In: Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences, Vol. 69, No. 1, 1966, p. 52-54.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - On a problem concerning conservative transformations

AU - Post, K.A.

PY - 1966

Y1 - 1966

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 69

SP - 52

EP - 54

JO - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

JF - Proceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences

SN - 0023-3358

IS - 1

ER -